# SDR FDEA202301030014

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Component: Floor Panel
- Component part number: 141N53601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA - FLOOR PANEL 222MAF REQUIRES INSERTS REPLACEMANT FABRICATED NEW PANEL IAW FEDEX SRZ-25-005 REV. R
